Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the compositum of algebraically closed subfields


Author: Shreeram Abhyankar
Journal: Proc. Amer. Math. Soc. 7 (1956), 905-907
MSC: Primary 18.0X
MathSciNet review: 0080648
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18.0X

Retrieve articles in all journals with MSC: 18.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0080648-0
Article copyright: © Copyright 1956 American Mathematical Society